Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffering from typhoid, regular headaches, on medication. How long should it be taken ?

Hello, I m from AAAAA from sialkot Pakistan. I am suffering from typhoid and I realized when I got my blood test done and regular headache I use to have headache since last 3weeks on and off and during intercourse(climax) I am really worried with all this Right now I m taking medicines since last 8days prescribed by my doctor and now I don t have any fever nor headache. Could you please suggest how long should I take medicines and when it is expected that typhoid is no more and also when should I have sex with my partner. Thanks
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
THANK FOR POST
TYPHOID SPREAD FROM DIRTY WATER,FOOD,NOT A SEXUALLY TRANSMITED DISEASE.FOR MEDICATION ANTIBIOTICS ARE GIVEN FOR 10 TO 14 DAYS,JUST WASH YOUR HAND FREQUENTLY WITH SOAP TO SPREAD TO ANY ONE ELSE.
Answered: Sat, 22 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor